Pacific Journal of Mathematics

The asymptotic distribution of the time-to-escape for comets strongly bound to the solar system.

David G. Kendall and J. L. Mott

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1393-1399.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036922

Mathematical Reviews number (MathSciNet)
MR0137561

Subjects
Primary: 85.60

Citation

Kendall, David G.; Mott, J. L. The asymptotic distribution of the time-to-escape for comets strongly bound to the solar system. Pacific J. Math. 11 (1961), no. 4, 1393--1399. https://projecteuclid.org/euclid.pjm/1103036922


Export citation

References

  • [1] J. M. Hammersley and R. A. Lyttleton, On the statistical loss of long period cornets from the solar system, I, II, 4th Berkeley Symp. on Math. Stat. and Prob., Berkeley, University of California Press, 1961.
  • [3] R. H. Kerr, Perturbations of cometary orbits, 4th Berkeley Symp. on Math. Stat. and Prob., Berkeley, University of California Press, 1961.
  • [4] D. G. Kendall, The distribution of energy perturbations for Halley'sand some other cometSy 4th Berkeley Symp. on Math. Stat. and Prob., Berkeley, University of California Press, 1961.
  • [5] D. G. Kendall, Some problems in the theory of comets, I, II, 4th Berkeley Symp. on Math. Stat. and Prob., Berkeley, University of California Press, 1961.
  • [7] G. N. Watson, A treatise on the theory of Bessel functions, second edition, Cambridge, 1944. MAGDALEN COLLEGE, OXFORD.